# SDR UPS99228734

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHTS DISARM SWITCH STICKS WHEN SELECTED OFF.  LIGHT CAME ON ABOUT 3 MIN AFTER SWITCH SELECTED OFF.  CLEANED EMERGENCY LIGHT SWITCH, OPS GOOD.
